# SDR AALA20160520003

- Difficulty date: May 19, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N398AN
- Make and model: Boeing 767323
- Aircraft serial: 29605
- Aircraft time: 67,226 hours, 10,842 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132109
- Part serial: 91YX
- Condition: Faulty
- Location: Weather Radar
- Part time: 29,971 hours, 7,976 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GNDED, AIR INTERRUPT, EMER DECLARED, LANDING UNEVENTFUL & ACFT WAS OVERWEIGHT.  DURING CRUISE BOTH WEATHER RADAR UNITS BECAME INOPERATIVE.  ACCOMPLISHED BITE PROCEDURE IAW FIM 34-43-00-815-805, WXP FAIL WEAK, WOULD SHOW INTERMITTENT.  R & R WEATHER RADAR TRANSCEIVER ASSEMBLY & PERFORMED OPERATIONAL TEST IAW AMM 34-43-01.  SYS CHECKED NORMAL.
